It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Herpes Message Board

  • Valtrex causing burning/itchy skin?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-23-2016, 02:16 PM   #1
    PurpleandGray
    Newbie
    (female)
     
    PurpleandGray's Avatar
     
    Join Date: Nov 2016
    Posts: 7
    PurpleandGray HB User
    Valtrex causing burning/itchy skin?

    Has anyone had burning or itchiness after taking Valtrex? It's odd because it doesn't happen every single time I take it so I'm just trying to see if it's the Valtrex or something else. My body (esp my face abd upper body) feels very hot but I don't have a fever about 2 hours after (sometimes) taking the valtrex. Other days I have pins and needles itchiness all over my body. Did anyone else experience this? Should I try another antiviral? Thank you.

     
    Sponsors Lightbulb
       
    Old 12-11-2016, 10:58 AM   #2
    ty454
    Junior Member
    (male)
     
    Join Date: Dec 2016
    Posts: 14
    ty454 HB User
    Re: Valtrex causing burning/itchy skin?

    Quote:
    Originally Posted by PurpleandGray View Post
    Has anyone had burning or itchiness after taking Valtrex? It's odd because it doesn't happen every single time I take it so I'm just trying to see if it's the Valtrex or something else. My body (esp my face abd upper body) feels very hot but I don't have a fever about 2 hours after (sometimes) taking the valtrex. Other days I have pins and needles itchiness all over my body. Did anyone else experience this? Should I try another antiviral? Thank you.
    My HSV2 symptoms are generally exactly what you describe - a whole body feeling often like a mild sunburn. It's centered around my cervical and pelvic nerve ganglions mostly though it sometimes radiates to my back or chest. However in my case the Valtrex makes all the symptoms go away, so it's sort of the exact opposite of what your indicating. Are you saying that if you stop Valtrex completely all those symptoms disappear?

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:30 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!